Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 130, NWS Jackson, MS

April 14, 2018Marion County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 14, 2018, 9:07 AM CDT for Marion County, Mississippi. It was in force for 68 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2018, 9:07 AM CDT (14:07 UTC)
Expired
Apr 14, 2018, 10:15 AM CDT
In force
68 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Marion County, MS

What was reported inside it

TimeReportWhereRemark
Apr 14, 9:52 AM CDTTSTM WND DMG15 Sse Columbia, MSTREE DOWNED ON A CAR ON MS HWY 43 S AT MAIL ROUTE RD. NO INJURIES.
Apr 14, 9:56 AM CDTTSTM WND DMG15 Sse Columbia, MSTREE DOWNED ALONG WILL ALEXANDER RD.
Apr 14, 10:00 AM CDTTSTM WND DMG12 Se Columbia, MSTREE DOWNED ON PINE BURR RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 6:57 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 2.1 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1802 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1802 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
1.6
Supercell composite
12.6

Open this sounding in Storm Lab

The text

As transmitted.

758 
WUUS54 KJAN 141407
SVRJAN
MSC091-141515-
/O.NEW.KJAN.SV.W.0130.180414T1407Z-180414T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
907 AM CDT SAT APR 14 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Marion County in south central Mississippi...

* Until 1015 AM CDT

* At 907 AM CDT, a severe thunderstorm was located near Salem, or
  near Kokomo, moving east at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* This severe thunderstorm will be near...
  Holly Springs around 920 AM CDT. 
  Morgantown around 925 AM CDT. 
  Goss around 930 AM CDT. 
  Columbia around 935 AM CDT. 
  Bunker Hill around 945 AM CDT. 
  Improve around 955 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 PM CDT for south central
and southeastern Mississippi.

LAT...LON 3107 8984 3107 8992 3113 8994 3113 9001
      3117 9001 3118 9003 3123 9003 3124 9004
      3140 9004 3139 8982 3143 8982 3143 8965
      3100 8965 3100 8983
TIME...MOT...LOC 1407Z 250DEG 24KT 3126 9006 

HAIL...<.75IN
WIND...60MPH
 
$$

TW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 5:55 AM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Apr 14, 5:55 AM CDT, 3 hours 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
555 AM CDT Sat Apr 14 2018

...SEVERE STORMS AND FLASH FLOODING CONTINUE TODAY ...

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
Ceilings will lower through the period as the cold front pushes
across the region. As showers and thunderstorms track across the
region MVFR/IFR conditions will continue to develop and will
linger as storms move through the TAF sites during the period. In
the wake of the front showers will decrease for tonight from the
west as clouds lift to VFR levels overnight. Winds will gust from
the south at 10 to 20 knots with gusts to around 25 knots, then
will switch around to the northwest during the day./17/

&&

.DISCUSSION...

Today through Tonight...

The primary concerns will be the flash flood and severe potential
for today followed by rain chances ending from the west
overnight.

Latest satellite imagery showed a potent storm system with an
associated closed low over Nebraska pushing through the Plains. A
line of severe storms were occurring over the western portions of
the ArkLaMiss. On the surface a strong cold front was approaching
the ArkLaMiss from the west.

Looking at severe potential for today. Models continue to show a
strong low level jet of 40-60 knots, strong shear, and good
instability for all modes of severe weather for today. CAM guidance
had some faster solutions with the line from Eupora to Bude by 12z
and pushed the line out by around early afternoon. Opted to go with
the slower CAM solutions with the line from just east of Grenada to
Natchez by 12z and pushing out of the region by this evening. CAM
guidance shows a slight weakening trend as it moves into min Theta
air in the 320s during the morning. This will change as daytime
heating gets into gear and surge of theta air in the 330s plus
surges into eastern half of Mississippi during the afternoon. This
combined with the low level jet and instability which will help the
line of storms to strengthen as it moves into Eastern Mississippi
during the afternoon hours. The line should push out of the region
along with the cold front by this evening. So with this in mind will
keep the enhanced and slight risk of severe storms with all modes of
severe weather.

Looking at heavy rain potential for today. Models continue to show
anomalous pwats approaching 2 inches surging across the region with
good moisture transport and strong upper divergence. WPC has a
moderate risk through early this morning across the northwest delta
which is immediately surrounded by a slight risk as well as a
moderate risk across the east surrounded by a slight risk which
extends back toward the delta region. Still looking at 3 to 5 inches
region wide for rainfall amounts with some flash flooding potential.
So with this in mind will continue the flash flood watch areawide
until 00z this evening.

Going into tonight expect the cold front to sweep out of the region
as rain chances decreases from the west along with clouds overnight.
A cooler airmass will filter into the region with unseasonable lows
mainly in the 40s./17/

Sunday through Friday night:

A highly amplified tropopause fold and PV intrusion will drive an
anomalously cold thermal trough into the ArkLaMiss Sunday and
Sunday night. Expect an uncomfortably chilly day Sunday with
considerable stratocumulus and breezy conditions adding to the
discomfort. Although the surface high will be weak, clear skies
and light wind Sunday night will be sufficent for temperatures to
drop well into the 30s, especially for north central/northeast MS
where frost is looking more likely. It is looking more probable
that there will be at least a limited threat for a light freeze in
that area, and this may need to be mentioned in the HWO as we get
closer.

Otherwise, the remainder of the weak will see a stretch of dry
conditions with temperatures more typical of mid April as ridging
aloft takes control of the weather for the most part. There will
be a progressive trough moving through the northern stream that
will send a very weak cold front into the forecast area, and any
rain chances with that are expected to be rather low. Longer range
guidance has been signaling for the next significant storm system
to impact the region next weekend. This system will need to be
monitored for any sort of severe weather/heavy rain potential.
/EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       71  42  57  37 / 100  36   3   0
Meridian      74  45  59  37 /  96  75   5   1
Vicksburg     67  41  57  38 /  83  13   2   0
Hattiesburg   75  46  62  38 /  97  75   4   0
Natchez       68  41  59  37 /  88  16   1   0
Greenville    67  41  54  37 /  75  12   2   0
Greenwood     69  41  53  36 /  92  21   3   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through this evening for MSZ018-019-025>066-
     072>074.

LA...Flash Flood Watch through this evening for LAZ007>009-015-016-
     023>026.

AR...Flash Flood Watch through this evening for ARZ074-075.

&&

17
Hazardous weather outlook, Apr 14, 8:39 AM CDT, 28 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
839 AM CDT Sat Apr 14 2018

ARZ074-075-LAZ007>009-015-023-MSZ018-019-034-151345-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Franklin LA-Bolivar-Sunflower-Washington-
839 AM CDT Sat Apr 14 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Limited
TIMING...Today

Flash flooding will be possible today as continued showers and
some thunderstorms bring storm total rainfall amounts up to three
to five inches with locally higher amounts.

(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

MSZ030>033-037>039-044>046-049>052-054>058-062>066-072>074-151345-
Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-Leake-
Neshoba-Kemper-Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-
Smith-Jasper-Clarke-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
839 AM CDT Sat Apr 14 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi,
south central Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today

Severe storms capable of damaging winds up to 70 mph, golfball
sized hail and tornadoes are expected today along and ahead of a
cold front that will be moving across the region. A strong tornado
or two cannot be ruled out.

Widespread rain of three to five inches with locally higher
amounts is expected to lead to areas of flash flooding today.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

MSZ026>029-036-042-043-047-048-053-059>061-151345-
Grenada-Carroll-Montgomery-Webster-Holmes-Yazoo-Madison MS-Warren-
Hinds-Claiborne-Jefferson-Adams-Franklin MS-
839 AM CDT Sat Apr 14 2018

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, southwest Mississippi,
and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...through Midday

FLOODING
THREAT...Elevated
TIMING...Today

Severe storms capable of damaging winds, hail and tornadoes are
possible today along and ahead of a cold front that will be moving
across the region.

Widespread rain of three to five inches with locally higher
amounts is expected to lead to areas of flash flooding today.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

LAZ016-024>026-MSZ025-035-040-041-151345-
Madison LA-Catahoula-Tensas-Concordia-Leflore-Humphreys-Issaquena-
Sharkey-
839 AM CDT Sat Apr 14 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...this Morning

FLOODING
THREAT...Limited
TIMING...through Midday

Isolated severe storms capable of damaging winds and tornadoes
are possible this morning along and ahead of a cold front that
will be moving across the region.

Flash flooding will be possible through midday as continued
showers and some thunderstorms bring storm total rainfall amounts
up to three to five inches with locally higher amounts.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

50

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Apr 14, 8:23 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
823 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 AM     TSTM WND DMG     3 ENE FLOWOOD           32.35N 90.06W
04/14/2018                   RANKIN             MS   PUBLIC

            GUTTER DAMAGED AT THE WOODS AT LAKELAND
            APARTMENTS.

&&

DL
Local storm report, Apr 14, 8:24 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
824 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     TSTM WND DMG     EDWARDS                 32.33N 90.60W
04/14/2018                   HINDS              MS   EMERGENCY MNGR

            TREE DOWNED IN EDWARDS.

&&

DL
Local storm report, Apr 14, 8:26 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
826 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 AM     TSTM WND GST     1 NW JACKSON            32.33N 90.22W
04/14/2018  M53 MPH          HINDS              MS   OFFICIAL NWS OBS

            GUST RECORDED AT THE HAWKINS FIELD ASOS.

&&

DL
Local storm report, Apr 14, 8:32 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
832 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 AM     TSTM WND DMG     3 NE FLOWOOD            32.35N 90.07W
04/14/2018                   RANKIN             MS   NWS EMPLOYEE

            SMALL TREES DOWNED IN LAURELWOOD, TREE
            DOWNED ALONG FLOWOOD DR.

&&

DL
Local storm report, Apr 14, 8:37 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
837 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 AM     TSTM WND GST     6 SE BROOKHAVEN         31.53N 90.36W
04/14/2018  E50 MPH          LINCOLN            MS   EMERGENCY MNGR

            ONE TREE DOWNED ALONG E LINCOLN RD.

&&

DL
Local storm report, Apr 14, 8:51 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
851 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     5 ENE BRANDON           32.32N 89.93W
04/14/2018                   RANKIN             MS   AMATEUR RADIO

            POWER LINES DOWNED AND TREE DAMAGE AT ANDREW
            CHAPEL RD AND TRICKHAMBRIDGE RD.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 10:43 PM CDTSevere Thunderstorm WarningJANIssaquena, Washington36 min
Apr 13, 10:49 PM CDTTornado WarningJANWashington56 min
Apr 13, 11:11 PM CDTSpecial Weather StatementJANWashington49 min
Apr 13, 11:29 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington46 min
Apr 14, 12:01 AM CDTSpecial Weather StatementJANSunflower29 min
Apr 14, 3:45 AM CDTTornado WarningJANBolivar60 min
Apr 14, 3:49 AM CDTTornado WarningJANWashington41 min
Apr 14, 4:06 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington39 min
Apr 14, 4:16 AM CDTTornado WarningJANIssaquena, Sharkey, Washington44 min
Apr 14, 4:21 AM CDTTornado WarningJANLeflore, Sunflower54 min
Apr 14, 4:49 AM CDTTornado WarningJANHumphreys, Leflore, Sunflower46 min
Apr 14, 5:13 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery77 min
Apr 14, 6:12 AM CDTSpecial Weather StatementJANWarren33 min
Apr 14, 6:44 AM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson61 min
Apr 14, 6:53 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Yazoo52 min
Apr 14, 7:07 AM CDTTornado WarningJANHinds, Madison53 min
Apr 14, 7:10 AM CDTSpecial Weather StatementJANCopiah50 min
Apr 14, 7:27 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lincoln44 min
Apr 14, 7:43 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin62 min
Apr 14, 7:47 AM CDTTornado WarningJANRankin43 min
Apr 14, 8:24 AM CDTSevere Thunderstorm WarningJANSimpson, Smith51 min
Apr 14, 8:28 AM CDTSevere Thunderstorm WarningJANLeake, Scott, Smith62 min
Apr 14, 8:28 AM CDTTornado WarningJANRankin, Simpson, Smith17 min
Apr 14, 8:33 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence57 min
Apr 14, 9:11 AM CDTSevere Thunderstorm WarningJANJasper, Smith79 min
Apr 14, 9:16 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Jones89 min
Apr 14, 9:16 AM CDTSevere Thunderstorm WarningJANChoctaw, Neshoba, Oktibbeha, Winston59 min
Apr 14, 9:35 AM CDTSpecial Weather StatementJANNeshoba, Newton55 min
Apr 14, 9:52 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee, Oktibbeha68 min
Apr 14, 9:53 AM CDTSevere Thunderstorm WarningJANClarke, Jasper97 min
Apr 14, 9:54 AM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion81 min
Apr 14, 10:03 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee57 min
Apr 14, 10:06 AM CDTTornado WarningJANClay, Lowndes, Oktibbeha54 min
Apr 14, 10:10 AM CDTTornado WarningJANForrest, Lamar65 min
Apr 14, 10:40 AM CDTSevere Thunderstorm WarningJANJones65 min
Apr 14, 10:49 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale56 min
Apr 14, 10:51 AM CDTTornado WarningJANLowndes24 min
Apr 14, 11:00 AM CDTTornado WarningJANKemper, Lauderdale45 min
Apr 14, 11:22 AM CDTSevere Thunderstorm WarningJANClarke53 min
Apr 14, 11:24 AM CDTSevere Thunderstorm WarningJANKemper, Noxubee32 min
Apr 14, 11:51 AM CDTSevere Thunderstorm WarningJANForrest, Lamar39 min
Apr 14, 12:10 PM CDTTornado WarningJANForrest20 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.